# SDR ABXA9701648

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57552717
- Condition: Corroded
- Location: Bs 450
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 450 LONGERON 31R FINGER DOUBLER IS CORRODED.  FABRICATED AND INSTALLED FINGER DOUBLER STA 450 LONGERON 31L TO 31R IAW SRM 51-1-21 AND DWG 5755771.
